Numerical experiments related to the information-theoretic Schottky and Torelli problems

Wolper, James S. (2012) Numerical experiments related to the information-theoretic Schottky and Torelli problems. Albanian J. Math., 6 (1). pp. 35-46.

[img]
Preview
Text
2012-4.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:44
Last Modified: 06 Dec 2017 23:44
URI: http://kerkoje.com/id/eprint/242

Actions (login required)

View Item View Item